Alert archive / New Jersey / Small Craft Advisories in 2014

Small Craft Advisory 105, NWS Philadelphia/Mount Holly

December 3, 2014

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 3, 2014, 3:23 AM EST. It took effect at Dec 3, 2014, 7:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2014, 3:23 AM EST (08:23 UTC)
In effect from
Dec 3, 2014, 7:00 PM EST
Expired
Dec 4, 2014, 6:00 AM EST
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WHUS71 KPHI 030823
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 AM EST WED DEC 3 2014

ANZ430-431-032130-
/O.NEW.KPHI.SC.Y.0105.141204T0000Z-141204T0600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
323 AM EST WED DEC 3 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
1 AM EST THURSDAY.

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-032130-
/O.EXT.KPHI.SC.Y.0104.000000T0000Z-141204T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
323 AM EST WED DEC 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
835 
WHUS71 KPHI 031940
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 PM EST WED DEC 3 2014

ANZ430-431-041100-
/O.EXT.KPHI.SC.Y.0105.141204T0000Z-141204T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
240 PM EST WED DEC 3 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
6 AM EST THURSDAY...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-041100-
/O.CON.KPHI.SC.Y.0104.000000T0000Z-141204T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
240 PM EST WED DEC 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
322 
WHUS71 KPHI 040224
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EST WED DEC 3 2014

ANZ450>455-041100-
/O.CON.KPHI.SC.Y.0104.000000T0000Z-141204T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
924 PM EST WED DEC 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-041100-
/O.CON.KPHI.SC.Y.0105.000000T0000Z-141204T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
924 PM EST WED DEC 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
725 
WHUS71 KPHI 040833
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 AM EST THU DEC 4 2014

ANZ450>455-041100-
/O.CON.KPHI.SC.Y.0104.000000T0000Z-141204T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
333 AM EST THU DEC 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-041100-
/O.CON.KPHI.SC.Y.0105.000000T0000Z-141204T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
333 AM EST THU DEC 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
735 
WHUS71 KPHI 041052
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 AM EST THU DEC 4 2014

ANZ450>455-041200-
/O.EXP.KPHI.SC.Y.0104.000000T0000Z-141204T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
552 AM EST THU DEC 4 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
LEVELS, SO THE ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

ANZ430-431-041200-
/O.EXP.KPHI.SC.Y.0105.000000T0000Z-141204T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
552 AM EST THU DEC 4 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS, SO THE
ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 1:00 AM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Dec 3, 1:00 AM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
100 AM EST WED DEC 3 2014

.SYNOPSIS...
STRONG HIGH PRESSURE OVER THE CANADIAN MARITIMES THIS EVENING WILL
MOVE EAST AND OFFSHORE THROUGH TONIGHT. A WARM FRONT IS EXPECTED TO
LIFT NORTH ACROSS OUR REGION INTO EARLY WEDNESDAY, FOLLOWED BY A
COLD FRONT CROSSING OUR AREA WEDNESDAY EVENING. MORE STRONG HIGH
PRESSURE WILL THEN PASS TO OUR NORTH THROUGH THURSDAY AND FRIDAY.
OVER THE WEEKEND, A LOW PRESSURE SYSTEM IS FORECAST TO TRACK FROM
THE SOUTHERN PLAINS TO THE SOUTHERN APPALACHIANS SATURDAY, BEFORE
EMERGING OFF THE ATLANTIC COAST SUNDAY. ANOTHER LOW PRESSURE SYSTEM
MAY DEVELOP AND TRACK ACROSS THE NORTHERN GREAT LAKES INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE REMAINDER OF THE ADVISORY HAS BEEN ALLOWED TO EXPIRE AS
TEMPERATURES HAVE RISEN ABOVE FREEZING AND ARE EXPECTED TO EITHER
REMAIN STEADY OR CONTINUE TO RISE OVERNIGHT. SHOWERS WILL CONTINUE
TO MOVE ACROSS THE AREA AS THERE REMAINS PLENT OF LOW LEVEL
MOISTURE AND SOME VORITICITY ALOFT WILL HELP SHOWER ACTIVITY
REMAIN. PATCHY FOG WILL REMAIN ACROSS THE AREA, WITH SOME PATCHY
DENSE FOG, ESPECIALLY FOR THE HIGHER ELEVATIONS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
ON WEDNESDAY THE FCST AREA BECOMES MORE UNDER THE INFLUENCE OF AN
APPROACHING FRONTAL SYSTEM AND ASSOCD MID-LVL SHRTWV TROF. WINDS
WILL VEER AROUND MORE TO THE SW AHEAD OF THE COLD FRONT AND MAX
TEMPS SHOULD BE 10 TO 15 DEG F WARMER THAN TODAY. CONSIDERABLE LOW
CLOUDS AND MOISTURE WILL BE HANGING AROUND FOR MUCH OF THE DAY
ALTHOUGH SOME IMPROVEMENT IS POSSIBLE IN THE AFTERNOON...ESPECIALLY
LIFTING OF ANY FOG. THE COLD FRONT ITSELF WILL BE CROSSING THE
DELAWARE VLY LATE IN THE DAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
TO START THE LONG TERM PERIOD, A COLD FRONT WILL BE PASSING EAST AND
OFFSHORE BY WEDNESDAY EVENING, TAKING ANY ISOLATED RAIN SHOWERS
WITH IT. IN THE WAKE OF THIS FRONTAL PASSAGE, WE EXPECT CLEARING
SKIES THROUGH THE OVERNIGHT WEDNESDAY INTO EARLY THURSDAY MORNING
WITH WINDS BECOMING NORTHWESTERLY AND STAYING GENERALLY UNDER 10
MPH. OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL BACK TO NEAR
SEASONAL AVERAGES, WITH LOWS RANGING FROM THE UPPER 20S IN THE
SOUTHERN POCONOS TO THE UPPER 30S AND NEAR 40 DEGREES IN OUR
SOUTHERN DELMARVA ZONES.

FOR THURSDAY, A BRIEF LULL IN AN OTHERWISE ACTIVE PATTERN IS
ANTICIPATED AS STRONG HIGH PRESSURE FROM THE MIDWEST GRADUALLY
BUILDS TO OUR NORTH THROUGH THE DAY. DRY CONDITIONS AND AMPLE
SUNSHINE IS EXPECTED, WITH LIGHT NORTHWESTERLY WINDS BECOMING MORE
NORTHERLY AND THEN NORTHEASTERLY THROUGH THE DAY AND INTO THURSDAY
NIGHT. AS THE STRONG SURFACE HIGH PRESSURE MOVES UP INTO NEW ENGLAND
FRIDAY, THERE ARE SIMILARITIES BETWEEN THE GFS AND ECMWF IN LIMITING
ANY FRIDAY DAYTIME PRECIP CHANCES AND FOCUSING THE NEXT PRECIP EVENT
INTO FRIDAY EVENING/NIGHT. THIS PATTERN DOES LOOK SOMEWHAT SIMILAR
TO EARLIER THIS WEEK IN THAT THERE COULD BE SOME MIXED FROZEN PRECIP
AT THE ONSET, ESPECIALLY FOR NORTHERN AREAS, WITH RESIDUAL COLDER
AIR AT THE SURFACE THANKS TO STRONG HIGH PRESSURE OVER NEW ENGLAND
BEFORE A NORTHEAST TO EAST FLOW ALLOWS MILDER AIR TO ADVECT INLAND.

PRECIPITATION CHANCES ARE KEPT INTO THE WEEKEND, AS A DEVELOPING LOW
PRESSURE SYSTEM FROM THE SOUTHERN PLAINS IS EXPECTED TO TRACK TOWARD
THE SOUTHERN APPALACHIANS SATURDAY, WITH A POSSIBLE FRONTAL BOUNDARY
EXTENDING TOWARD OUR REGION AND A POTENTIAL MID-LEVEL SHORTWAVE
MOVING OVERHEAD. FROM HERE, THE LATTER PART OF THE LONG TERM
FORECAST BECOMES A LITTLE MORE UNCERTAIN AS THERE ARE MORE
DIFFERENCES IN MODEL SOLUTIONS BETWEEN THE GFS, ECMWF, AND OTHERS.
THE PREVIOUSLY MENTIONED LOW PRESSURE IS PROGGED TO EMERGE
SOMEWHERE OFF THE ATLANTIC COAST FROM VIRGINIA TO THE CAROLINAS ON
SUNDAY, WITH MORE STRONG HIGH PRESSURE ACROSS SOUTHEASTERN CANADA
TO NEW ENGLAND. THIS RATHER WEAK LOW PRESSURE IS THEN SHOWN TO
SLOWLY TRACK NORTHEAST OFFSHORE FROM SUNDAY NIGHT THROUGH MONDAY,
DEPENDING ON ITS INTERACTION WITH RETREATING STRONG HIGH PRESSURE
TO THE NORTH AND A POSSIBLE LOW PRESSURE SYSTEM MOVING EASTWARD
ACROSS THE NORTHERN GREAT LAKES. WITH MORE UNCERTAINTY IN THIS
EXTENDED PERIOD, WE MOSTLY TOOK A BLEND OF WPC GUIDANCE WITH
CONTINUITY WITH REGARDS TO TEMPERATURES, WINDS, AND PRECIP/POPS.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...IFR TO LIFR, POSSIBLY VLIFR IN PLACES AS FOG FORMS
AFTER THE RAIN STOPS. HIGHLY CONFIDENT ON IFR TO LIFR, NOT SO MUCH
ON VLIFR. WINDS WILL BE DECREASING AS THEY TRY TO VEER MORE
TOWARDS THE EAST LATE TONIGHT.

WEDNESDAY...CONTINUED IFR IMPROVING TO MVFR LATER IN THE DAY.
SOUTHERLY WINDS TO START IN THE LATE MORNING AS THEY BACK TOWARDS
THE SOUTHWEST AND INCREASE UPWARDS OF 10 KNOTS. AN APPROACHING
COLD FRONT WILL MOVE THROUGH LATE IN THE TAF CYCLE BACKING WINDS
EVEN FURTHER TO THE WEST AND HELPING TO RAISE CIGS BACK INTO THE
VFR RANGE.

OUTLOOK...
WEDNESDAY NIGHT...WINDS BECOMING NORTHWESTERLY AND CONDITIONS
IMPROVING TO VFR FOLLOWING A COLD FRONT PASSAGE IN THE EVENING.

THURSDAY...MAINLY VFR CONDITIONS ARE EXPECTED, WITH NORTHWEST WINDS
BECOMING MORE NORTHEASTERLY THURSDAY NIGHT.

FRIDAY...VFR CONDITIONS MAY TRANSITION TO MVFR BY LATER IN THE DAY
AS PRECIP ARRIVES.

FRIDAY NIGHT AND SATURDAY...MVFR TO IFR CONDITIONS WITH PRECIP,
ALONG WITH LOW CLOUDS/FOG WITH A GENERAL EASTERLY FLOW.

SUNDAY...CONTINUED POTENTIAL FOR CIG/VSBY RESTRICTIONS WITH POSSIBLE
PRECIP AND A NORTHEAST FLOW. LOW CONFIDENCE.

&&

.MARINE...
A SCA CONTS FOR THE ATLANTIC COASTAL WATERS DUE TO SEAS RUNNING
AROUND 7 FEET AND WINDS GUSTING 25 TO 30 KT EAST OF SANDY HOOK.
WINDS AND SEAS SHOULD GRADUALLY DIMINISH ON WEDNESDAY BUT THE SCA
WILL LIKELY REMAIN IN EFFECT THROUGH THE DAY. VSBYS WILL BE POOR
ESPECIALLY TONIGHT IN AREAS OF FOG AND HEAVIER RAIN. NE TO E WINDS
TONIGHT WILL BECOME SW ON WEDNESDAY AHEAD OF A COLD FRONT.

OUTLOOK...
WEDNESDAY NIGHT...NORTHWEST WIND GUSTS BEHIND A DEPARTING COLD FRONT
MAY KICK UP TO NEAR 25 KNOTS, THE SMALL CRAFT ADVISORY THRESHOLD,
FOR A TIME, AND WE WILL RE-EVALUATE THIS POSSIBILITY AS NEW GUIDANCE
COMES IN.

THURSDAY THROUGH SATURDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED.

SUNDAY...POTENTIAL FOR SCA CONDITIONS, ESPECIALLY FOR THE ATLANTIC
COASTAL WATERS, WITH POSSIBLE COASTAL LOW PRESSURE PASSING BY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
ANZ450>455.

&&

SYNOPSIS...KLINE
NEAR TERM....AMC/HEAVENER/ROBERTSON
SHORT TERM...AMC
LONG TERM...KLINE
AVIATION...AMC/HEAVENER/KLINE
MARINE...AMC/KLINE
Hazardous weather outlook, Dec 3, 12:59 AM EST, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1259 AM EST WED DEC 3 2014

NJZ001-007-008-PAZ054-055-060>062-040600-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1259 AM EST WED DEC 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME PATCHY AND LOCALLY DENSE FOG WILL OCCUR, ESPECIALLY ON THE
HIGHER TERRAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A WINTRY MIX OF PRECIPITATION IS POSSIBLE AT THE ONSET OF THE NEXT
PRECIPITATION EVENT FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ009-010-012>020-026-027-PAZ070-071-101>106-040600-
NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1259 AM EST WED DEC 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME PATCHY AND LOCALLY DENSE FOG IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ021>025-040600-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
1259 AM EST WED DEC 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

SOME PATCHY AND LOCALLY DENSE FOG WILL OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-040600-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1259 AM EST WED DEC 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 2, 11:54 PM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1154 PM EST TUE DEC 2 2014

DEZ002>004-MDZ015-019-020-NJZ021>025-031000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH...
CENTREVILLE...EASTON...DENTON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY
1154 PM EST TUE DEC 2 2014

...PATCHY DENSE FOG FORMING...

THE COMBINATION OF LIGHT WINDS AND MOIST CONDITIONS IS FORMING FOG
ACROSS THE REGION AND WILL CONTINUE TO DO SO OVERNIGHT. SOME OF
THE FOG PATCHES HAVE ALREADY BECOME DENSE.

IF YOU ARE TRAVELING OVERNIGHT, PLEASE BE ON THE ALERT FOR
CHANGING ROAD CONDITIONS AND USE LOW BEAMS WHILE DRIVING THROUGH
THICKER FOG PATCHES.

PAZ054-055-031000-
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
1154 PM EST TUE DEC 2 2014

...PATCHY DENSE FOG FORMING...

THE COMBINATION OF AN UPSLOPE WIND AND MOIST CONDITIONS IS
FORMING FOG ACROSS THE REGION AND WILL CONTINUE TO DO SO
OVERNIGHT. SOME OF THE FOG PATCHES HAVE ALREADY BECOME DENSE
OVER THE HIGHER TERRAIN.

IF YOU ARE TRAVELING OVERNIGHT, PLEASE BE ON THE ALERT FOR
CHANGING ROAD CONDITIONS AND USE LOW BEAMS WHILE DRIVING THROUGH
THICKER FOG PATCHES. PROCEED WITH CAUTION AS THERE COULD BE SOME
RESIDUAL ICY PATCHES FROM THE FREEZING RAIN THAT HAS ALREADY
OCCURRED.

Nearby

Small Craft Advisories in New Jersey, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.